Alert archive / California / Gale Warnings in 2010

Gale Warning 21, NWS Los Angeles, CA

May 10, 2010

NWS Los Angeles, CA issued this gale warning at May 10, 2010, 3:09 PM PDT. It took effect at May 10, 2010, 9:00 PM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2010, 3:09 PM PDT (22:09 UTC)
In effect from
May 10, 2010, 9:00 PM PDT
Expired
May 11, 2010, 9:20 PM PDT
In force
24 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WHUS76 KLOX 102209 AAA
MWWLOX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
309 PM PDT MON MAY 10 2010

PZZ673-676-110615-
/O.EXP.KLOX.GL.W.0019.000000T0000Z-100510T2200Z/
/O.CON.KLOX.SC.Y.0063.000000T0000Z-100511T0400Z/
/O.NEW.KLOX.GL.W.0021.100511T0400Z-100512T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
309 PM PDT MON MAY 10 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM PDT THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. THE GALE WARNING IS NOW IN EFFECT FROM 9 PM PDT THIS
EVENING UNTIL LATE TUESDAY NIGHT.

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS BY LATE THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-110615-
/O.EXP.KLOX.GL.W.0020.000000T0000Z-100510T2200Z/
/O.CON.KLOX.SC.Y.0063.000000T0000Z-100511T0400Z/
/O.NEW.KLOX.GL.W.0021.100511T0400Z-100512T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
309 PM PDT MON MAY 10 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM PDT THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. THE GALE WARNING IS NOW IN EFFECT FROM 9 PM PDT THIS
EVENING UNTIL LATE TUESDAY NIGHT.

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS BY LATE THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-110615-
/O.EXP.KLOX.GL.W.0019.000000T0000Z-100510T2200Z/
/O.CON.KLOX.SC.Y.0063.000000T0000Z-100511T0400Z/
/O.NEW.KLOX.GL.W.0021.100511T0400Z-100512T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
309 PM PDT MON MAY 10 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM PDT THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. THE GALE WARNING IS NOW IN EFFECT FROM 9 PM PDT THIS
EVENING UNTIL LATE TUESDAY NIGHT.

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS BY LATE THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-110615-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-100512T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
309 PM PDT MON MAY 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT WITH LOCAL GUSTS TO
30 KNOTS BY THIS AFTERNOON...THEN CONTINUE THROUGH THROUGH LATE
TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALL/SWEET
5 follow-up statements
617 
WHUS76 KLOX 110400
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
900 PM PDT MON MAY 10 2010

PZZ673-676-111200-
/O.EXP.KLOX.SC.Y.0063.000000T0000Z-100511T0400Z/
/O.CON.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
900 PM PDT MON MAY 10 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED A
SMALL CRAFT ADVISORY TO EXPIRE AT 9 PM PDT THIS EVENING. A GALE
WARNING IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY.

NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH FREQUENT
GUSTS TO 35 KNOTS LATE TONIGHT AND CONTINUE THROUGH EARLY
WEDNESDAY MORNING. THE STRONGEST WINDS WILL FROM NEAR POINT
CONCEPTION TO AREAS NORTHWEST OF SAN NICOLAS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-655-111200-
/O.EXP.KLOX.SC.Y.0063.000000T0000Z-100511T0400Z/
/O.CON.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
900 PM PDT MON MAY 10 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED A
SMALL CRAFT ADVISORY TO EXPIRE AT 9 PM PDT THIS EVENING. A GALE
WARNING IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY.

NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH FREQUENT
GUSTS TO 35 KNOTS LATE TONIGHT AND CONTINUE THROUGH EARLY
WEDNESDAY MORNING. THE STRONGEST WINDS WILL ACROSS THE WESTERN
PORTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-111200-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-100512T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
900 PM PDT MON MAY 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A SMALL CRAFT ADVISORY FOR THE WATERS FROM POINT PIEDRAS BLANCAS
TO POINT ARGUELLO AND WESTWARD 60 NM. THIS ADVISORY REMAINS IN
EFFECT UNTIL 3 AM PDT WEDNESDAY.

NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH EARLY WEDNESDAY MORNING. THE STRONGEST WINDS
WILL LIKELY OCCUR ACROSS THE SOUTHERN PORTION NEAR POINT ARGUELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALL
480 
WHUS76 KLOX 111024
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
323 AM PDT TUE MAY 11 2010

PZZ673-676-111830-
/O.CON.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
323 AM PDT TUE MAY 11 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN WINDS WILL
BEGIN TO DIMINISH.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-655-111830-
/O.CON.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
323 AM PDT TUE MAY 11 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
LATE TONIGHT AND CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN
WINDS WILL BEGIN TO DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-111830-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-100512T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
323 AM PDT TUE MAY 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN WINDS WILL BEGIN
TO DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
506 
WHUS76 KLOX 111613
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
913 AM PDT TUE MAY 11 2010

PZZ673-676-120015-
/O.CON.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
913 AM PDT TUE MAY 11 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH FREQUENT
GUSTS TO 35 KNOTS THIS AFTERNOON AND CONTINUE THROUGH EARLY
WEDNESDAY MORNING...THEN WINDS WILL BEGIN TO DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-655-120015-
/O.CON.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
913 AM PDT TUE MAY 11 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH FREQUENT
GUSTS TO 35 KNOTS THIS AFTERNOON AND CONTINUE THROUGH EARLY
WEDNESDAY MORNING...THEN WINDS WILL BEGIN TO DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-120015-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-100512T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
913 AM PDT TUE MAY 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN WINDS WILL BEGIN
TO DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
619 
WHUS76 KLOX 112131
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
231 PM PDT TUE MAY 11 2010

PZZ673-676-120545-
/O.CON.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
231 PM PDT TUE MAY 11 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN
WINDS WILL BEGIN TO DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-655-120545-
/O.CON.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
231 PM PDT TUE MAY 11 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN
WINDS WILL BEGIN TO DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-120545-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-100512T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
231 PM PDT TUE MAY 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN WINDS WILL BEGIN
TO DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
871 
WHUS76 KLOX 120420
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
920 PM PDT TUE MAY 11 2010

PZZ673-676-121000-
/O.CAN.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
/O.EXB.KLOX.SC.Y.0063.000000T0000Z-100513T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
920 PM PDT TUE MAY 11 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS REPLACED A
GALE WARNING WITH A SMALL CRAFT ADVISORY FOR THE OUTER WATERS FROM
POINT ARGUELLO TO SAN CLEMENTE ISLAND AND WESTWARD 60 NM. THIS
ADVISORY IS IN EFFECT UNTIL 3 AM PDT THURSDAY. THE GALE WARNING
IS NO LONGER IN EFFECT.

NORTHWEST WINDS 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS
WILL OCCUR THROUGH EARLY THURSDAY MORNING. SOME DIMINISHING OF THE
WINDS COULD OCCUR EARLY WEDNESDAY MORNING...BUT THE WINDS WILL
INCREASE ONCE AGAIN LATE THURSDAY MORNING. THE STRONGEST WINDS
WILL OCCUR FROM NEAR POINT CONCEPTION TO AREAS NORTHWEST OF SAN
NICOLAS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-655-121000-
/O.CAN.KLOX.GL.W.0021.000000T0000Z-100512T1000Z/
/O.EXA.KLOX.SC.Y.0063.000000T0000Z-100512T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
920 PM PDT TUE MAY 11 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS REPLACED A
GALE WARNING WITH A SMALL CRAFT ADVISORY FOR THE INNER WATERS.
THIS ADVISORY IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. THE GALE
WARNING IS NO LONGER IN EFFECT.

NORTHWEST WINDS 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS
WILL OCCUR THROUGH EARLY WEDNESDAY MORNING...THEN DIMINISH. THE
STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-121000-
/O.EXT.KLOX.SC.Y.0063.000000T0000Z-100513T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
920 PM PDT TUE MAY 11 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED A
SMALL CRAFT ADVISORY FOR THE WATERS FROM POINT PIEDRAS BLANCAS TO
POINT ARGUELLO AND WESTWARD 60 NM. THIS ADVISORY IS NOW IN EFFECT
UNTIL 3 AM PDT THURSDAY.

NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH EARLY THURSDAY MORNING...THEN WINDS WILL BEGIN
TO DIMINISH. SOME DIMINISHING OF THE WINDS COULD OCCUR EARLY
WEDNESDAY MORNING...BUT THE WINDS WILL INCREASE ONCE AGAIN LATE
THURSDAY MORNING. THE STRONGEST WINDS WILL LIKELY OCCUR ACROSS THE
SOUTHERN PORTION AND IN THE VICINITY OF POINT ARGUELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALL

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at May 10, 2:00 PM PDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 10, 2:00 PM PDT, 1 hour 9 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
200 PM PDT MON MAY 10 2010

.SYNOPSIS...

A COLD AND VIGOROUS STORM SYSTEM WILL TRACK ACROSS INTERIOR
CALIFORNIA AND SOUTHERN NEVADA OVERNIGHT...BRINGING STRONGER WINDS
TO PORTIONS OF SOUTHERN CALIFORNIA AND CONTINING THROUGH TUESDAY
NIGHT. DRY WEATHER IS GENERALLY FORECAST THROUGH THE WEEK...WITH THE
EXCEPTION OF SCATTERED SNOW SHOWERS DEVELOPING LATE TONIGHT THROUGH
TUESDAY MORNING ACROSS NORTH FACING MOUNTAIN SLOPES. CONTINUED COOL
THROUGH TUESDAY...THEN WARMING TREND REMAINDER OF WEEK.

&&

.SHORT TERM (TONIGHT-THU)...
COLD AND VIGOROUS UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY CENTERED
OVER NORTHERN CALIFORNIA THIS AFTERNOON IS EXPECTED TO DIVE SOUTHEAST
TONIGHT AND BE CENTERED NEAR LAS VEGAS BY 12Z TUESDAY. THIS WILL BE
YET ANOTHER INSIDE SLIDER SYSTEM FOR SOUTHERN CALIFORNIA...BRINGING
ANOTHER REINFORCING SHOT OF STRONGER WINDS AND COLD TEMPERATURES.

WIND ADVISORIES ALREADY IN EFFECT FOR THE MOUNTAINS...ANTELOPE
VALLEY...AND SBA SOUTH COAST THIS AFTERNOON. UPPER LEVEL WIND SUPPORT
WILL INCREASE AFTER MIDNIGHT ACROSS THE REGION...ALONG WITH A GOOD
SURGE OF COLD AIR ADVECTION. THIS COMBINATION WILL LEAD TO INCREASING
AREAL COVERAGE AND INTENSITY OF WINDS ACROSS THE FORECAST AREA AFTER
MIDNIGHT AND CONTINUING THROUGH TUESDAY EVENING. WITH THE FLOW BECOMING
MORE NORTHERLY...THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED ACROSS
THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE...AS WELL AS THE INTERSTATE
5 CORRIDOR IN THE LA COUNTY MOUNTAINS. THESE AREAS ARE UNDER A HIGH WIND
WARNING WHERE DAMAGING GUSTS TO 60 MPH CAN BE EXPECTED.

THE SURGE OF NORTHERLY WINDS IS EXPECTED TO SPREAD INTO PORTIONS OF THE
LA BASIN LATER TONIGHT AND TUESDAY. AS A RESULT...HAVE INCLUDED
SANTA CLARITA AND SAN FERNANDO VALLEYS IN THE ADVISORY AREA FOR THIS TIME
PERIOD. AS WE DRAW CLOSER TO THE EVENT...OTHER LOCATIONS MAY NEED TO BE
INCLUDED IN THE WIND ADVISORY. THE NORTHERLY WINDS WILL CONTINUE TO KEEP
FAIRLY COOL READINGS ACROSS MUCH OF THE AREA ON TUESDAY...BUT COULD SEE
SOME DOWNSLOPE WARMING INTO THE MID 70S ACROSS FAVORED AREAS SUCH AS
THE SBA SOUTH COAST AND LA BASIN.

WHILE THIS SYSTEM IS EXPECTED TO TAKE AN INLAND TRACK AND BE RATHER DEFICIENT
IN MOISTURE...THERE DOES APPEAR TO BE ENOUGH MOISTURE ACROSS THE NORTH
FACING SLOPES TO PRODUCE A CHANCE OF SHOWERS LATER TONIGHT AND TUESDAY
MORNING. THE 18Z NAM CONTINUES TO ADVERTISE 850 MB TEMPERATURES DROPPING
AS LOW AS -2 DEGREES CELSISUS BY 12Z TUESDAY ACROSS THE NORTH FACING
SLOPES. AS A RESULT...HAVE LOWERED SNOW LEVELS TO AROUND 4000 FEET LATER
TONIGHT FOR THE NORTH SLOPES. WHILE ACCUMULATIONS ARE EXPECTED TO BE
RATHER LIGHT (2 INCHES OR LESS)...THE POTENTIAL FOR SNOW SHOWERS IN
MID MAY ACROSS INTERSTATE 5 NEAR THE GRAPEVINE IS CERTAINLY
NOTEWORTHY.

AS THE LOW LEVEL FLOW BEGINS TO TURN WEAKLY OFFSHORE ON WEDNESDAY
MORNING...LOOK FOR AIR MASS TO BEGIN MODIFYING. WARMING TREND ON TAP
FOR MOST AREAS...WITH SOME VALLEY AREAS EXPECTED TO CLIMB BACK INTO THE
LOWER 80S. ANOTHER WEAK UPPER LOW WILL TRACK DOWN THE COAST OF CALIFORNIA
ON THURSDAY AND BRING A FEW CLOUDS...OTHERWISE VERY LITTLE IMPACT ON
OUR WEATHER.

.LONG TERM (FRI-MON)...
TEMPERATURES ARE EXPECTED TO CONTINUE NUDGING UPWARD ON FRIDAY ACROSS
INLAND AREAS AS THICKNESS VALUES CONTINUE TO RISE. THE WARMEST DAY
FOR MANY AREAS WILL LIKELY BE SATURDAY AS A WEAK UPPER LEVEL RIDGE
OF HIGH PRESSURE BUILDS OVER SOUTHERN CALIFORNIA. A WEAK UPPER LEVEL
TROUGH OF LOW PRESSURE COULD BRING SOME CLOUDS AND A COOLING TRNED
TO THE REGION BY MONDAY.

&&

.AVIATION...10/1945Z.
BKN CLOUDS FOR THE VALLEYS AND SCT CLOUDS FOR THE COAST TODAY.
DECREASING CLOUDS FOR ENTIRE AREA TONIGHT AND TUESDAY. WINDS WILL
INCREASE THIS AFTERNOON INTO TONIGHT...PRODUCING AREAS OF TURBULENCE
AND LOW LEVEL WIND SHEAR THROUGH TUESDAY.

KLAX...SCT CLOUDS TODAY AND CLEAR TONIGHT AND TUESDAY WITH VFR
CONDITIONS AND GUSTY WINDS.

KBUR...BKN CLOUDS THIS AFTERNOON THEN CLEAR TONIGHT AND TUESDAY.
POSSIBLE LOW LEVEL WIND SHEAR...ESPECIALLY TUESDAY MORNING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...GOMBERG
AVIATION...SWEET
SYNOPSIS...G

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 10, 3:00 PM PDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 PM PDT MON MAY 10 2010

CAZ034>041-044>046-051>054-059-087-088-547-548-111300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
300 PM PDT MON MAY 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

STRONG WEST TO NORTHWEST WINDS WILL CREATE HAZARDS FOR HIGH PROFILE
VEHICLES ACROSS PORTIONS OF SOUTHERN CALIFORNIA THIS AFTERNOON AND
EVENING...WITH ADVISORIES CURRENTLY IN EFFECT. THE WINDS WILL ALSO
CREATE CLOUDS OF BLOWING SAND AND DUST IN THE ANTELOPE VALLEY WHICH
WILL LIMIT VISIBILITIES AT TIMES TO A MILE OR LESS. WINDS ARE EXPECTED
TO INCREASE AND TURN MORE NORTHERLY AFTER MIDNIGHT WITH DAMAGING GUSTS
TO 60 MPH AT TIMES IN THE MOUNTAINS. THERE WILL ALSO BE A CHANCE OF
SNOW SHOWERS ACROSS NORTH FACING SLOPES LATER TONIGHT...INCLUDING
INTERSTATE 5 NEAR THE GRAPEVINE. BEACH GOERS WILL FACE DANGEROUS
RIP CURRENTS. SMALL CRAFT WILL FACE HAZARDOUS GALE FORCE WINDS BOTH
OVER THE INNER AND OUTER WATERS.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

DAMAGING WIND GUSTS WILL CONTINUE IN THE MOUNTAINS THROUGH TUESDAY
NIGHT...ESPECIALLY ALONG THE INTERSTATE 5 CORRIDOR. STRONG WINDS
WILL CREATE HAZARDS FOR HIGH PROFILE VEHICLES AND POTENTIAL PROPERTY
DAMAGE. THE WINDS WILL ALSO CREATE CLOUDS OF BLOWING DUST IN THE
ANTELOPE VALLEY WHICH WILL LIMIT VISIBILITIES AT TIMES TO A MILE OR
LESS. COASTAL AND VALLEYS WILL SEE BREEZY CONDITIONS AS WELL ON TUESDAY.
ADDITIONAL SNOW SHOWERS WILL BE POSSIBLE ALONG INTERSTATE 5 NEAR THE
GRAPEVINE IN THE MORNING. BEACH GOERS WILL FACE DANGEROUS RIP CURRENTS.
SMALL CRAFT WILL FACE HAZARDOUS GALE FORCE WINDS BOTH OVER THE INNER
AND OUTER WATERS. FROM WEDNESDAY ONWARD NO HAZARDS ARE FORECAST.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GOMBERG

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:11 AM PDTGale WarningLOX12 hr
May 10, 3:11 AM PDTSmall Craft AdvisoryLOX5 days
May 10, 4:42 AM PDTHigh Wind WatchLOX6 hr
May 10, 10:17 AM PDTHigh Wind WarningLOX43 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.